# SDR SWAA2016101308737

- Difficulty date: October 5, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 63,645 hours, 37,453 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cover
- Part number: 116A33223
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ROOT UPPER STIFFENER AT LANDING LIGHT COVER CRACKED AT OUTBOARD END.  REPAIRED COVER IAW EA.
